# SDR HEEA077829

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,200 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 206340301103
- Condition: Worn
- Location: Main Rotor
- Part time: 3,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE HAS EXCESSIVE HOUSING AND PISTON WEAR.
